# SDR UALA2012092005340

- Difficulty date: September 20, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 69,074 hours, 9,707 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL IN COCKPIT GOING THRU 14000 DESCENT.  ON ARRIVAL NO SMELL IN CABIN , NOR COCKPIT.  NO MSG FOUND.  ACPD FAULT ISOLATION PROCEDURE PER FIM 21-00 TASKS 808 FOUND ALL NORMAL.  NO EVIDENCE OF BIRD STRIKE ON BOTH ENGINE.  RUN APU AND PACKS FOR ONE HOUR NO SMELL FELT.  ACPD GROUND TEST EQUIPMENT COOLING AND GASPER, BOTH PASSED.
